Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniform ergodic theorems for locally integrable semigroups and pseudoresolvents


Author: Sen-Yen Shaw
Journal: Proc. Amer. Math. Soc. 98 (1986), 61-67
MSC: Primary 47A35; Secondary 47D05
DOI: https://doi.org/10.1090/S0002-9939-1986-0848876-0
MathSciNet review: 848876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study uniform ergodicity (at $ \infty $) of a locally integrable operator semigroup $ T( \cdot )$ of type $ {w_0}$ under a suitable condition which is weaker than the usual one $ {w_0} \leqslant 0$. We also give a precise characterization of the uniform Cesàro-ergodicity for semigroups of class $ (0,A)$. To prove the part of Abel-ergodicity we first prove a general uniform ergodic theorem for pseudo-resolvents.


References [Enhancements On Off] (What's this?)

  • [1] G. Greiner, J. Voigt, and M. Wolff, On the spectral bound of the generator of semigroups of positive operators, J. Operator Theory 5 (1981), 245-256. MR 617977 (82h:47039)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [3] M. Lin, On the uniform ergodic theorem. II, Proc. Amer. Math. Soc. 46 (1974), 217-225. MR 0417822 (54:5870)
  • [4] H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin-Heidelberg-New York, 1974. MR 0423039 (54:11023)
  • [5] S.-Y. Shaw, Ergodic properties of operator semigroups in general weak topologies, J. Funct. Anal. 49 (1982), 152-169. MR 680656 (84c:47008)
  • [6] K. Yosida, Functional analysis, 3rd ed., Springer-Verlag, New York, 1971.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 47D05

Retrieve articles in all journals with MSC: 47A35, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848876-0
Keywords: Cesàro-ergodicity, Abel-ergodicity, locally integrable semigroup, Laplace transform, pseudo-resolvent
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society